# SDR CALA2024061401799

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 83,344 hours, 32,853 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 745B4000509
- Part serial: 2400001
- Condition: Missing
- Location: Fan Cowl
- Part time: 71,737 hours, 30,573 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 #2 ENG OIL SERVICE DOOR MISSING ON ARRIVAL TO DENVER HINGE IS MISSING PIC CHECKED BONDING BETWEEN COWL HINGE AND PYLON FOR NEW COWL OIL SERVICE DOOR MEASURES 20.5 IN X 18.5 IN INSTALL PER AMM 20-28-00. WITHIN LIMTS. REF LOGPAGE 8256271 OIL SVC DOOR MISSIN ON ARRIVAL. COWL REPLACED.  R&R RIGHT HEAD IN BOARD FAN COWL HALF ENG #2 REF TO AMM71-13-11-000-010-A AMM71-13-11-400-010-A.
